Delaying periods

(7 Posts)
mummyprincesss Mon 05-Aug-19 18:29:25

If I take medication to delay my period by a week would you expect the next period 21 or 28 days later? Assuming a 28 day cycle.

OP’s posts: |
mummyprincesss Wed 07-Aug-19 12:35:37

Anyone?

OP’s posts: |
poorbuthappy Wed 07-Aug-19 12:42:01

All depends on medication. Which one are you taking?

shazchip Wed 07-Aug-19 12:49:12

It's been a few years since I used to did this so can't remember exactly, but I THINK :

I was told to take the tablets ~3 days before period was due to start. Could take them for however long I needed. Upon stopping, the period would start within ~3 days.

Haven't a clue what exact medication it was though (was prescribed by doctor)

Mumsymumphy Wed 07-Aug-19 12:57:41

I took norethisterone to delay a period for a few days. Period came 3 days after I took the last tablet. The period after that was at the regular 28 day time.

shazchip Wed 07-Aug-19 14:44:12

Ah yes, norethisterone was the one I used too

mummyprincesss Fri 09-Aug-19 16:46:28

Thanks - it's provera

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in